MathSciNet Relay Station
MathSciNet bibliographic data
MR2137005 42C40 (65T60 94A08)
Chui, Charles K.; Jiang, Qingtang Balanced multi-wavelets in ${\Bbb R}^s$. Math. Comp. 74 (2005), no. 251, 1323–1344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement